# SDR USAA20100428BB027

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - FOUND THE L2 DOOR DIFFICULT TO CLOSE.  COMPLIED WITH ADJUSTMENT/TEST OF L2 DOOR GUIDE ARM.
